Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have had deca shot. Injection site appeared red, hard, swollen and itchy. Is this ok?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I shot 1cc test/deca into my glute 2 weeks ago and just today the injection site is red, hard, swollen and itchy. If I was allergic wouldn't it have reacted in the first 24 hrs, not 2 weeks later?
Posted Tue, 16 Oct 2012 in Vaccinations
Answered by Dr. G.Srinivasan 28 minutes later

Thanks for your query to XXXXXXX
It is most probably an injection abscess.
You need to be examined and the initial stage will respond to oral antibiotics.
If pus has already formed, incision and drainage may be necessary.

take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor